# SDR SWAA2025061777508

- Difficulty date: June 2, 2025
- Submitted: June 17, 2025
- Operation: Air carrier
- Aircraft: N441WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29837
- Aircraft time: 72,678 hours, 43,185 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION DOOR CUTOUT ANGLE LOCATED BS 460 BETWEEN S-17R TO S-18R WL 195 AT FWD CARGO COMPARTMENT.  REPLACED ANGLE LOCATED BS 460 BETWEEN S-17R TO S-18R WL 195 AT FWD CARGO COMPARTMENT IAW SRM 51-10-02 ITEM 9 AND INSTALLED FASTENERS IAW SRM 51-40-02 AND DRAWING # 143A8230; SHEET 1, REV D.
